Volume 20, Issue 4
Blow Up for a Quasilinear Schrodinger Equationi in Nonisotropic Spaces

Jianqing Chen

DOI:

J. Part. Diff. Eq., 20 (2007), pp. 313-321.

Published online: 2007-11

Preview Full PDF 2 388
Export citation
  • Abstract

Consider the blow up results for local smooth solutions of a quasilinear Schrödinger equation iu_t + Δu + β|u|^{p-2}u + θ(Δ|u|²)u = 0, u|_{t=0} = u_0(x), x ∈ \mathbb{R}^N in nonisotropic space.

  • Keywords

Blow up quasilinear Schrödinger equation

  • AMS Subject Headings

35Q55 35A15 35B35.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-20-313, author = {}, title = {Blow Up for a Quasilinear Schrodinger Equationi in Nonisotropic Spaces}, journal = {Journal of Partial Differential Equations}, year = {2007}, volume = {20}, number = {4}, pages = {313--321}, abstract = { Consider the blow up results for local smooth solutions of a quasilinear Schrödinger equation iu_t + Δu + β|u|^{p-2}u + θ(Δ|u|²)u = 0, u|_{t=0} = u_0(x), x ∈ \mathbb{R}^N in nonisotropic space.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5311.html} }
Copy to clipboard
The citation has been copied to your clipboard